# SDR SWAA2019022630053

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 49,874 hours, 29,396 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 256A22841
- Condition: Faulty
- Location: Le Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, LEADING EDGE FLAP TRANSIT LIGHT REMAINED ILLUMINATED AFTER FLAP RETRACTION.  R&R FLAP NR 1 SENSOR 168 PER AMM.
